Home > Results for boots paracetamol

Search results for "boots paracetamol" 11 results from merchants

Filter by
Average user rating
  • & up
  • & up
  • & up
  • & up
Sort by Popularity
  • Popularity
  • Price
  • Average user rating
Description Boots Paracetamol Codeine Caplets are for the short term treatment of acute, moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone. Can cause addiction. For three days use on... more

Pain Relief

Description Boots Paracetamol Capsules 500mg are formulated for the relief of pain and fever, including headache, migraine, rheumatic, muscular and back pain, neuralgia, toothache, period pain and to relieve the ... more

Pain Relief

Description Boots Paracetamol Codeine Extra Capsules are for the short term treatment of acute, moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone. Can cause addiction. For three days... more

Pain Relief

Most recent reviews from the community

Review of Boots Paracetamol Tablets

Super

Do a decent job

None really

...When it comes to paracetamol, I always keep some in as we get through quite a few in our house! I am not loyal to a particular brand, I just purchase the cheapest product in whatever shop I happen to be shopping in at the time, and the last time I needed some paracetamol, I was in our local Boots store. For the price of 39p, you get a box of 16 tablets and these are available in caplet...

> Read review

Review of Boots Paracetamol Caplets

Super

From a trusted brand, easy to swallow, clear instructions and information.

Not worth paying the extra for, though they are still not expensive.

...a lot of the supermarkets that stock their own branded products do the same thing, with a 'budget' line sitting alongside a more expensive looking own brand product, though they are effectively the same product. Boots actually charge 16p for their 'Value Health' Paracetamol Caplets, with the Boots Paracetamol 500mg Caplets coming in at 45p. You could ask why I bought these instead of the 'Value...

> Read review

Review of Boots Paracetamol Caplets

Excellent

Nice shape and easy to swallow

None at all for me

...I always used to take an own brand painkiller, one with the same ingredients as Anadin Extra but since becoming pregnant I have had to resort to just paracetamol if I need a painkiller as I?m not allowed aspirin. I recently popped into my local Boots chemist to collect a prescription and picked up a box of their paracetamol caplets. Since I?ve been pregnant I have found it very difficult to ta...

> Read review

Related searches for boots paracetamol